# SDR AU970630

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW15452
- Condition: Cracked
- Location: Recip Eng
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE CRANKCASE CRACKED ADJACENT TO NO3 CYLINDER - CRACK 82.55MM (3.25IN) INTERNAL LENGTH AND 114.3MM (4.5IN) EXTERNAL LENGTH
